# SDR CALA0600148

- Difficulty date: April 9, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 18,648 hours, 6,740 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 286A1134002
- Condition: Burned
- Location: Boost Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING FOR ILLUMINATION OF THE NR 2 FUEL AFT BOOST PUMP LOW PRESSURE LIGHT MAINTENANCE FOUND A BURNED WIRE BUNDLE (W1134) ABOUT SIX INCHES FROM CONNECTOR D74.  A NEW WIRE HARNESS ASSEMBLY WAS INSTALLED IAW SWP CHAPTER 20.  THE NR 2 FUEL AFT BOOST PUMP WAS ALSO REMOVED AND REPLACED IAW MM 28-22-41.  OPERATIONAL CHECKS WERE GOOD.
